# SDR 0601769996

- Difficulty date: July 31, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE FLIGHT THE CREW NOTED THAT THE AMBER "BATTERY CHARGER" ANNUNCIATOR LIGHT WAS ILLUMINATED. COM PROCEDURES WERE IMMEDIATELY COMPLIED WITH AND THE FLIGHT DIVERTED TO THE NEAREST SUITABLE AIRPORT. THE FLIGHT ATTENDANT INFORMED THE FLIGHT CREW THAT AN "ACRID ODOR” WAS DETECTED BY THE FORWARD ENTRY DOOR JUMPSEAT DURING THIS TIME. THE LANDING AT ORD WAS NORMAL AND WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE BATTERY CHARGER AND THE BATTERIES. THE ODOR WAS INVESTIGATED AND NO OTHER SOURCE COULD BE DETERMINED. NO EVIDENCE OF FIRE WAS FOUND. THE AIRCRAFT HAS RETURNED TO SERVICE.
